MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 9MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 9MM CM
Model Number 360-09-506
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this complaint was reported as pain after fall.The previous surgery and the surgery detailed in this event occurred 8 years apart.The healthcare professional indicated there was a serious risk to the patient and there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the main part #360-09-506, insert, posterior stabilized, series 500, size 6 9mm cm which documents that out of 20 parts lot, 1 part was rejected and scrapped due to scratches on 'b' side area.All other items in the lot were met with the design, fit and function requirements.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due pain after fall.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell" and there are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density,inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to pain after a fall.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 9MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key14569792
Report Number1644408-2022-00736
Device Sequence Number6169040
Product Code JWH
UDI-Device Identifier00888912116268
UDI-Public(01)00888912116268
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number360-09-506
Device Catalogue Number360-09-506
Device Lot Number59604151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexMale